# SDR DALA2025021201094

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 92,305 hours, 43,017 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3248 - GEAR/DE - DUE TO LANDING GEAR NOT DOWN AND LOCKED MESSAGE WHEN GEAR EXTENDED FOR APPROACH. MANUAL GEAR EXTENSION PERFORMED. CORRECTIVE ACTION: PREFORMED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR. OPERATIONAL GOOD PER A320 AMM 32-31. REPLACED LANDING GEAR SELECTOR VALVE 40GA AND 62GA. (LP 6821980, 0805678)
